# SDR UPS204113

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM WEB AFT SIDE AT STA 900, RBL 2 TO RBL 23, WL 201 TO 203.  MAINTENANCE REPAIRED IAW 53-10-1.
